Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Jacques Neveu
Title: Discrete-parameter martingales
Additional book information North-Holland, Amsterdam; American Elsevier, New York, 1975, viii + 236 pp., $26.95.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: D. A. Darling
Journal: Bull. Amer. Math. Soc. 82 (1976), 836-840
DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14176-6
PII: S 0002-9904(1976)14176-6